MAUDE Adverse Event Report: ARTHREX, INC. DRL/SCRW,DISTAL CLAV PLT,RT; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. DRL/SCRW,DISTAL CLAV PLT,RT; ARTHROSCOPIC ACCESSORIES
Model Number DRL/SCRW,DISTAL CLAV PLT,RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2/27/2024, it was reported by a facility representative via (b)(4) that an ar-2664r drill/screw guide, distal clavicle plate came back broken after a case.It was stated that the device had no issues when it went out for the case, and nothing was reported to the rep of any issues with the device during use.This was discovered after use, with no patient harm reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is wear and tear.
 
Event or Problem Description
Additional information: the device never touched the patient and was found broken when they were doing their own internal audit and double checking the trays and noticed the device was broken.

Brand Name
DRL/SCRW,DISTAL CLAV PLT,RT
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18896192
Report Number1220246-2024-01442
Device Sequence Number17689292
Product Code NBH
UDI-Device Identifier00888867098411
UDI-Public00888867098411
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL/SCRW,DISTAL CLAV PLT,RT
Device Catalogue NumberAR-2664R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown